MathSciNet Relay Station
MathSciNet bibliographic data
MR770281 62J05
Rousseeuw, Peter J. Least median of squares regression. J. Amer. Statist. Assoc. 79 (1984), no. 388, 871–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement